MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center CENTURION Vision System, Accessory, Active Sentry Handpiece; Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center CENTURION Vision System, Accessory, Active Sentry Handpiece; Unit, phacofragmentation
Catalog Number 8065752914
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during cataract surgery handpiece stopped working during phacoemulfication.Procedure was completed by using new handpiece and there was no patient harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
CENTURION Vision System, Accessory, Active Sentry Handpiece
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50772309
Report Number2028159-2026-01465
Device Sequence Number21200317
Product Code HQC
UDI-Device Identifier00380657529148
UDI-Public(01)00380657529148(17)341203(11)241205(10)1763D9
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065752914
Device Lot Number1763D9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured12/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown